| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re:nasel spray miacalcin
Re:nasel spray miacalcin
[ Back to Messages
Posted by jude
on October 01, 2000 at 16:17:20:
In Reply to: Re: Osteoporis posted by Marilyn on September 10, 2000 at 07:48:24:
: : Would like to hear if anyone has side effects from the nasel spray Calciton
: Hi: to check out all the side effects go to www.Yahoo.com and indicate in the box
: Miacalcin--- it will pull up the drug and all side effects. Nasal irritation and allergic reactions
: can occur and some different references have suggested one get tested to see
: if you are allergic to salmon because this drug comes from some esoteric gland of
: salmon. I myself will probably not take it because I have allergic rhinitis and my nose
: is irritated all the time so this medication would probably make me worse.
Estelle I started taking miacalcin nasal spray the end of March '00. Short time later I began to have a pounding in my head when I bent over or if I did something strenuous. Coughing really hurt. Never had anything like that before. Thought it might be allergies which I have never had before. After 6 weeks went to the doctor. He treated me for allergies for several weeks. When that didn't help he tried a course of antibiotics which didn't help. Finally he sent me for an MRI. That was about 8/1/00. He had me go off the miacalcin at that point. The MRI showed no problems. After the drug was out of my system about 4 weeks he sent me to a neurologist with the MRI for a second opinion. He said everything looked normal. I came home that day and started taking the miacalcin again against my families wished. I went off it 5 days later because I began getting the pounding sensation again when I coughed or bent over. Didn't play tennis all summmer because of this. I am 62 years old.
All times are GMT -7. The time now is 07:59 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!